Estac eve fine ex

Estacibu Fine EX

Drug Type:
Pain reliever, cough suppressant, antihistamine, caffeine
Indication:
For treatment of cold symptoms (sore throat, fever, cough, runny nose, stuffy nose, body aches, sneezing, chills, headache)
Active ingredients ( per 6 tablets )
・Ibuprofen (pain reliever/fever reducer) 450mg
・Isopropamide 6mg
・Chlor-Trimeton (antihistamine) 7.5mg
・Ambroxol HCl (cough suppressant) 45mg
・Dihydrocodeine phosphate (cough suppressant) 24mg
・dl-methylephedrine HCl (cough suppressant) 60mg
・Anhydrous caffeine 75mg
・Magnesium oxide 300mg

Inactive ingredients
Lactose, hydroxypropyl cellulose, corn starch, silicon dioxide, methacrylic acid copolymer L, stearic acid, talc, cellulose, calcium carmellose, sodium lauryl sulfate
Instructions for use
Adults and children 15 years and over: Take 2 tablets 3 times a day after meals, within 30 minutes after eating. Take with cold or hot water. Do not chew. Do not take on an empty stomach. Do not exceed 6 tablets per 24 hours. Do not take this product with other medicines containing the same or similar active ingredients.

Children under 15 should not take this medicine.

This drug should not be used in children younger than 12 years old because serious respiratory depression may occur.

This drug should not be used in patients younger than 18 years old who are obese or have obstructive sleep apnea syndrome or serious lung disease because the risk of serious respiratory depression may increase

Keep this medication out of reach of children. Store in a cool, dry place out of direct sunlight.

This drug should not be used in children younger than 12 years old because serious respiratory depression may occur.

This drug should not be used in patients younger than 18 years old who are obese or have obstructive sleep apnea syndrome or serious lung disease because the risk of serious respiratory depression may increase.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.
The company that makes this product does not provide information in English.

0 Comment:

Did you use this medicine? Tell us what you thought about it!